# SDR C2XA98BT043

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26826
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sensor
- Part number: 311192801
- Condition: Intermittent
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: R, J, Y
- Precautionary procedure: E, D

## Discrepancy

EWR - CRE REPORTED RIGHT ENGINE TORQUE GAUGE WENT TO ZERO AT APPROXIMATELY 400 FT AFTER TAKEOFF.  APPROXIMATELY 40 PERCENT AND SHUTDOWN ENGINE ON RETURN FOR LANDING.  MAINTENANCE REMOVED AND REPLACED AN INTERMITTENT TORQUE SENSOR ON THE RIGHT ENGINE, OPERATIONALLY CHECKED ON THE GROUND AND TEST FLOWN SATISFACTORILY.  (M)
